# SDR C2XA04TY014

- Difficulty date: January 16, 2004
- Submitted: January 18, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 11,422 hours, 8,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459003
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RAMP ANGLE AT THE CENTER FLOORBEAM OF FRAME 18.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAE EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
